Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Fibonacci-Like Sequence of Composite Numbers

Donald E. Knuth
Mathematics Magazine
Vol. 63, No. 1 (Feb., 1990), pp. 21-25
DOI: 10.2307/2691504
Stable URL: http://www.jstor.org/stable/2691504
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Fibonacci-Like Sequence of Composite Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25